ITE Technical Group Submission System
Advance Program
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ME) [schedule] [select]
Chair Miki Haseyama (Hokkaido Univ.)
Vice Chair Norio Tagawa (Tokyo Metropolitan Univ.)
Secretary Toshihiko Hiroaki (NEC)

Technical Committee on Enriched MultiMedia (IEICE-EMM) [schedule] [select]
Chair Keiichi Iwamura (TUS)
Vice Chair Hirohisa Hioki (Kyoto Univ.), Minoru Kuribayashi (Okayama Univ.)
Secretary Rui Shogenji (Shizuoka Univ.), Masaaki Fujiyoshi (Tokyo Metropolitan Univ.)
Assistant Kan Hyonho (NIT, Tokyo), Harumi Murata (Chukyo Univ.)

Technical Committee on Image Engineering (IEICE-IE) [schedule] [select]
Chair Takayuki Hamamoto (Tokyo Univ. of Science)
Vice Chair Kazuya Kodama (NII), Hideaki Kimata (NTT)
Secretary Keita Takahashi (Nagoya Univ.), Kei Kawamura (KDDI Research)
Assistant Yasutaka Matsuo (NHK), Kazuya Hayase (NTT)

Technical Committee on Life Intelligence and Office Information Systems (IEICE-LOIS) [schedule] [select]
Chair Hiroyuki Nishi (Sojo Univ.)
Vice Chair Tomohiro Yamada (NTT)
Secretary Yu Ichifuji (Nagasaki Univ.), Yukihiro Nakamura (NTT)
Assistant Motoi Okamoto (Research Organization of Information and Systems)

Technical Meeting on Communications (IEE-CMN) [schedule] [select]
Chair Yoshimi Fukumura (Nagaoka Univ. of Tech.)
Secretary Shun Morimura (CRIEPI), Takeo HARIU (NTT)
Assistant Keisuke Utsu (Tokai Univ.), Takeshi YAGI (NTT)

Conference Date Mon, Sep 4, 2017 13:00 - 18:00
Tue, Sep 5, 2017 10:00 - 15:50
Topics Multimedia Communication/System, Lifelog Applications, IP Broadcasting/Video Transmission, Media Security, etc. 
Conference Place Clock Tower Centennial Hall, Main Area, Yoshida Campus, Kyoto Univ. 
Address YoshidaHonmachi, Sakyo-ku, Kyoto-shi, 606-8501 Japan
Transportation Guide 25 minutes by foot from Demachiyanagi Station on the Keihan Main Line
http://www.kyoto-u.ac.jp/en/access/
Contact
Person
Prof. Hirohisa Hioki, Graduate School of Human and Environmental Studies, Kyoto University
+81-75-753-7876
Announcement Please join us for the banquet in the evening of 4th Sep.

Mon, Sep 4 PM  IEICE-EMM (1) / IEICE-IE (1)
13:00 - 14:15
(1)
IEICE-EMM
13:00-13:25 Image Manipulation Analysis on Social Networking Service for Encryption-then-Compression Systems Tatsuya Chuman, Kenta Iida, Hitoshi Kiya (Tokyo Metro. Univ.)
(2)
IEICE-EMM
13:25-13:50 An Image Identification Scheme for Double-Compressed JPEG Images and Its Application to SNSs Kenta Iida, Tatsuya Chuman, Hitoshi Kiya (Tokyo Metropolitan Univ.)
(3)
IEICE-IE
13:50-14:15 Privacy-preserving SVM processing by using random unitary transformation Takahiro Maekawa, Yuma Kinoshita, Sayaka Shiota, Hitoshi Kiya (Tokyo Metro.Univ.)
  14:15-14:25 Break ( 10 min. )
Mon, Sep 4 PM  IEICE-LOIS (1)
14:25 - 15:40
(4)
IEICE-LOIS
14:25-14:50 Improvement of work element estimation in warehouse work probe system Toshimasa Aso (Tokyo Univ. of Marine Science and Technology)
(5)
IEICE-LOIS
14:50-15:15 Group Stress Estimation using Wearable Sensor Data Satomi Tsuji, Nobuo Sato, Kazuo Yano (Hitachi)
(6)
IEICE-LOIS
15:15-15:40 Proposal of a daily work style to enhance the happiness of medical staff by quantitative analysis using wearable sensors Yuki Nagai (Tokyo Tech), Kazuo Yano, Nobuo Sato (Hitachi), Motomu Shimaoka (Mie Univ.), Eiji Kawamoto (Mie Univ. HP)
  15:40-15:50 Break ( 10 min. )
Mon, Sep 4 PM  ITE-ME (1)
15:50 - 16:50
(7)
ME
15:50-16:50 [Invited Talk]
Current Topics in Computer Graphics
-- Report of SIGGRAPH2017 --
Masayuki Nakajima (Uppsala Univ.)
  16:50-17:00 Break ( 10 min. )
Mon, Sep 4 PM  ITE-ME (2)
17:00 - 18:00
(8)
ME
17:00-18:00 [Invited Talk]
Omnidirectional FTV and 3D Topics in SIGGRAPH 2017
Masayuki Tanimoto (NISRI), Hirokuni Kurokawa (Univ. of Aizu)
Tue, Sep 5 AM  IEICE-LOIS (2)
10:00 - 10:50
(9)
IEICE-LOIS
10:00-10:25 Information Disclosing Mechanism Based on the Healthcare PKI for Collaboration of Home Medical Care and Nursing Services Yoichiro Inayoshi (NIT), Yoshiaki Shiraishi (Kobe Univ.), Jun Takeo, Shohei Kato, Takaaki Yaguchi, Akira Iwata (NIT)
(10)
IEICE-LOIS
10:25-10:50 Discussion about Information Sharing on Integrated Emergency Management Support System, "KADAN"
-- Case for Management of large-scale international sports tournaments --
Naoko Kosaka, Akira Koyama, Tsuneko Kura, Koji Kishi (NTT), Tadayoshi Maruyama, Koichi Takamatsu (Organising Committee)
  10:50-11:00 Break ( 10 min. )
Tue, Sep 5 AM  IEICE-EMM (2)
11:00 - 12:00
(11)
IEICE-EMM
11:00-12:00 [Fellow Memorial Lecture]
Controlling the information at border between cyber and physical worlds
-- Future outlook on security and privacy research for multimedia --
Isao Echizen (NII)
  12:00-13:00 Lunch Break ( 60 min. )
Tue, Sep 5 PM  IEICE-LOIS (3) / IEE-CMN
13:00 - 13:50
(12)
IEICE-LOIS
13:00-13:25 A Feasibility Study of Probabilistic Position Information using Absolute and Relative Position Information Ryoma Tabata, Sachio Saiki, Masahide Nakamura (Kobe Univ.)
(13) 13:25-13:50 Transmission timing control method in the wireless communication system for collecting sensor data
Yasutaka Iida, Katsumi Masaki (Toshiba)
  13:50-14:00 Break ( 10 min. )
Tue, Sep 5 PM  IEICE-EMM (3) / IEICE-LOIS (4)
14:00 - 14:50
(14)
IEICE-EMM
14:00-14:25 Indoor Transmission Performance of Tone Code Kan Kamada, Tetsuya Kojima (NIT, Tokyo College)
(15)
IEICE-LOIS
14:25-14:50 An Evaluation of Applicability of Speech Intelligibility Enhancement Technique on Speech Guidance System for Visually Impaired People Tatsuaki Ito, Yukihiro Nakamura, Masafumi Suzuki, Nobukatsu Hojo, Manabu Okamoto, Hirohisa Tezuka (NTT)
  14:50-15:00 Break ( 10 min. )
Tue, Sep 5 PM  IEICE-IE (2) / ITE-ME (3)
15:00 - 15:50
(16)
IEICE-IE
15:00-15:25 Color group constraint for image smoothing Riku Mikami, Taichi Yoshida, Masahiro Iwahashi (Nagaoka Univ. of Tech.)
(17)
ME
15:25-15:50 Visual Pattern Mining via Partitioning Correspondence Graphs Shuhei Tarashima, Takayuki Kurozumi, Tetsuya Kinebuchi (NTT)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ME Technical Group on Media Engineering (ME)   [Latest Schedule]
Contact Address  
IEICE-EMM Technical Committee on Enriched MultiMedia (IEICE-EMM)   [Latest Schedule]
Contact Address  
IEICE-IE Technical Committee on Image Engineering (IEICE-IE)   [Latest Schedule]
Contact Address Kei Kawamura (KDDI Research)
E-: ie-n2017 
IEICE-LOIS Technical Committee on Life Intelligence and Office Information Systems (IEICE-LOIS)   [Latest Schedule]
Contact Address Yu Ichifuji(Nagasaki University)
1-14 Bunkyo-Choo, Nagasaki-shi, 852-8521 Nagasaki
FAX +81-95-819-2096
E-: i-u 
IEE-CMN Technical Meeting on Communications (IEE-CMN)   [Latest Schedule]
Contact Address  


Last modified: 2017-07-21 00:23:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to IEICE-EMM Schedule Page]   /   [Return to IEICE-IE Schedule Page]   /   [Return to IEICE-LOIS Schedule Page]   /   [Return to IEE-CMN Schedule Page]   /   [Return to ME Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan